# SDR TWAA9917507

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN LT CABIN STA 794 UPPER AFT CORNER OF WINDOW FRAME WITH A CRACK AT A FASTENER.  REMOVED CRACKED AREA OF WINDOW PAN AND INSTALLED C ANGLE REPAIR PER SSRM 53-10-114.
